| Model Number |
72404014 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device that would not inflate.A revision surgery was performed, during which the physician suspected a fluid leak within the system.The device was explanted and replaced.There were no patient complications.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100880320.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Inflation issue, mechanical issue and fluid leak are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.